# SDR REXA2024103101334

- Difficulty date: December 16, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHERE STRINGER 22R MEETS FRAME AT FS349.00 THERE IS CORROSION ON FRAME   INSTALLED NEW FRAME AT FS 349 BETWEEN STR 24R TO STR 18R IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 P/N SH670-32035-1
